# SDR HNAA9900004

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER AIRSTAIR DOOR INOPERATIVE.  REPLACED EMERGENCY BATTERY POWER SUPPLY (P/N 61-0478-1X) (S/N PS034) AND EMERGENCY LIGHT BATTERY (P/N 60-1321-1X) (S/N SBY128).
